# SDR ASAA2017021319800

- Difficulty date: February 13, 2017
- Submitted: February 15, 2017
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 37,776 hours, 11,203 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Link
- Part number: 332A23415
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LINK DAMAGED ON INBD SIDE OF DUCT FOR LOWER SIDE OF PRSOV VALVE.  ACFT GROUNDED. REMOVED AND REPLACED THE LINK IAW 71-00-02, FIG 16-1.
